# SDR DALA2025090906679

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 33,607 hours, 13,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7390363) DURING SERVICE CHECK FOUND IN SEAT EMERGENCY LIGHT AT 20DE INOP. FOUND HARNESS WIRE DAMAGED. R/R HARNESS FOR EMERGENCY LIGHTS ON SEAT 20DE IAW CMM 25-22-56.
